Neumann eigenvalue estimate on a compact riemannian manifold

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

In their article, P. Li and S. T. Yau give a lower bound of the first Neumann eigenvalue in terms of geometrical invariants for a compact Riemannian manifold with convex boundary. The purpose of this paper is to generalize their result to a compact Riemannian manifold with possibly nonconvex boundary.

Original languageEnglish
Pages (from-to)961-970
Number of pages10
JournalProceedings of the American Mathematical Society
Volume108
Issue number4
DOIs
Publication statusPublished - 1990 Apr

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Neumann eigenvalue estimate on a compact riemannian manifold'. Together they form a unique fingerprint.

Cite this